How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr.sOrders Your Own Question
Dr.sOrders
Dr.sOrders, Doctor
Category: Medical
Satisfied Customers: 2961
Experience:  Has been serving the Beverly Hills community for over 20 years.
21747962
Type Your Medical Question Here...
Dr.sOrders is online now

I have possibly had Covid and I am taking Co amoxiclav to

This answer was rated:

I have possibly had Covid and I am taking Co amoxiclav to easy some symptoms and I am now on the 5th day (a weeks course) But now have rumbling gum issues and one right swollen glan. I spoke to the Dr this moring about the swelling and agreeded to stop the course at the end of the day and have one more tablet to take. But the glan is a little more swollen. Is it alright if I do not take the the last tablet ?
JA: The Doctor can help. To begin, have you used this medication or anything similar before?
Customer: I have been on antibiotics off an on during my illnes, Co amoxiclav is the last one to try to shift some respiritory issues. but I now have gum and glan issues
JA: Thanks for that. Have you seen a doctor about the swelling?
Customer: No but have talked to 111 and my Dr this morning
JA: Thank you so much for your answers. Finally, is there anything else in your medical history the Doctor should know?
Customer: I have had a rumbling gum off and on it come on when I am tired

Please repeat your specific question. Thanks

Customer: replied 1 month ago.
I agreeded this morning with the Dr to stop taking the Co amoxiclav at the end of today and have 1 tablet left. I am asking if it is OK to stop taking it before taking the last tablet? As it seems to aggravate my symtoms.

Sure, you may stop taking the last tablet. Thanks

I'm sorry, I can't call you now but please see my answer above. Thanks

Dr.sOrders and 4 other Medical Specialists are ready to help you